# SDR PAIR20180326S4319

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: General aviation
- Aircraft: N983WP
- Make and model: Cirrus SR22
- Aircraft serial: 1671
- Aircraft time: 3,619 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 14082004
- Part serial: 225037
- Condition: Cracked
- Location: Nlg
- Part time: 3,619 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION NOTED NOSE LANDING GEAR HAD FREE PLAY AT THE AFT MOUNTING POINTS.  FURTHER INVESTIGATION FOUND THE AFT MOUNTING BOLT HOLES IN THE NOSE GEAR TO BE EGG SHAPED AND TWO CRACKS APPROXIMATELY 1.25 INCHES LONG IN THE GUSSET AT THE FORWARD MOUNTING HOLES.
